Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 7, 2011, 5:16 AM CDT for Cedar County, Dade County, Polk County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2011, 5:16 AM CDT (10:16 UTC)
- Expired
- May 7, 2011, 6:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cedar County, MO, Dade County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2598 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407 WUUS53 KSGF 071016 SVRSGF MOC039-057-167-071115- /O.NEW.KSGF.SV.W.0144.110507T1016Z-110507T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 AM CDT SAT MAY 7 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI... POLK COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI... * UNTIL 615 AM CDT. * AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTHEAST OF WAGONER...OR 6 MILES SOUTHWEST OF STOCKTON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * LOCATIONS IMPACTED INCLUDE ALDRICH...ARCOLA...ARNICA...BEARCREEK... BOLIVAR...BONA...CANE HILL...DUNNEGAN...EUDORA...FAIR PLAY... GOODSON...HALF WAY...MASTERS...MORRISVILLE...NEOLA...POLK... STOCKTON...UMBER VIEW HEIGHTS AND WAGONER. OTHER LOCATIONS IN THE WARNING INCLUDE POMME DE TERRE LAKE AND STOCKTON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3777 9323 3746 9323 3750 9393 3778 9392 TIME...MOT...LOC 1016Z 271DEG 29KT 3764 9383 WIND...HAIL <50MPH 1.00IN $$ DSA
4 follow-up statements
724 WWUS53 KSGF 071033 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 533 AM CDT SAT MAY 7 2011 MOC039-057-167-071115- /O.CON.KSGF.SV.W.0144.000000T0000Z-110507T1115Z/ CEDAR MO-POLK MO-DADE MO- 533 AM CDT SAT MAY 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR NORTHEASTERN DADE...POLK AND SOUTHEASTERN CEDAR COUNTIES... AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR MASTERS...OR 11 MILES SOUTHEAST OF STOCKTON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. LOCATIONS IMPACTED INCLUDE ALDRICH...ARNICA...BEARCREEK...BOLIVAR... BONA...CANE HILL...DUNNEGAN...EUDORA...FAIR PLAY...GOODSON...HALF WAY...MASTERS...MORRISVILLE AND POLK. OTHER LOCATIONS IN THE WARNING INCLUDE POMME DE TERRE LAKE AND STOCKTON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3750 9372 3777 9381 3777 9323 3746 9323 TIME...MOT...LOC 1033Z 271DEG 29KT 3760 9361 WIND...HAIL <50MPH 1.25IN $$ DSA
497 WWUS53 KSGF 071051 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 AM CDT SAT MAY 7 2011 MOC039-057-071100- /O.CAN.KSGF.SV.W.0144.000000T0000Z-110507T1115Z/ CEDAR MO-DADE MO- 551 AM CDT SAT MAY 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DADE AND SOUTHEASTERN CEDAR COUNTIES IS CANCELLED... && LAT...LON 3749 9359 3775 9358 3777 9323 3746 9323 TIME...MOT...LOC 1050Z 271DEG 29KT 3760 9344 $$ MOC167-071115- /O.CON.KSGF.SV.W.0144.000000T0000Z-110507T1115Z/ POLK MO- 551 AM CDT SAT MAY 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR CENTRAL POLK COUNTY... AT 545 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 4 MILES WEST OF BOLIVAR...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. LOCATIONS IMPACTED INCLUDE ALDRICH...BOLIVAR...DUNNEGAN...FAIR PLAY...GOODSON...HALF WAY...MORRISVILLE AND POLK. OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3749 9359 3775 9358 3777 9323 3746 9323 TIME...MOT...LOC 1050Z 271DEG 29KT 3760 9344 WIND...HAIL <50MPH 1.00IN $$ DSA
159 WWUS53 KSGF 071101 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 601 AM CDT SAT MAY 7 2011 MOC167-071115- /O.CON.KSGF.SV.W.0144.000000T0000Z-110507T1115Z/ POLK MO- 601 AM CDT SAT MAY 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR CENTRAL POLK COUNTY... AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 5 MILES NORTHEAST OF BOLIVAR...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. LOCATIONS IMPACTED INCLUDE BOLIVAR...GOODSON...HALF WAY AND POLK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3751 9353 3775 9353 3777 9323 3746 9323 TIME...MOT...LOC 1101Z 277DEG 39KT 3767 9330 WIND...HAIL <50MPH 1.00IN $$ DSA
014 WWUS53 KSGF 071113 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 613 AM CDT SAT MAY 7 2011 MOC167-071121- /O.EXP.KSGF.SV.W.0144.000000T0000Z-110507T1115Z/ POLK MO- 613 AM CDT SAT MAY 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POLK COUNTY WILL EXPIRE AT 615 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING WERE WEAKENING AS THEY WERE EXITING THE WARNING AREA. FREQUENT LIGHTNING...HEAVY RAIN...AND SMALL HAIL MAY STILL BE POSSIBLE WITH THESE STORMS OVER EASTERN POLK COUNTY THROUGH 645 AM. LAT...LON 3751 9353 3775 9353 3777 9323 3746 9323 TIME...MOT...LOC 1111Z 277DEG 39KT 3766 9316 $$ DSA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:52 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 7, 2:52 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 252 AM CDT SAT MAY 7 2011 .DISCUSSION... FANTASTIC CONDITIONS WERE OBSERVED OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS OVERNIGHT. EARLY MORNING TEMPERATURES COOLED DOWN INTO THE MID AND UPPER 50S...WHILE LIGHT SOUTHERLY BREEZES PERSISTED. DRY WEATHER WAS ONGOING ACROSS THE OZARKS REGION...HOWEVER...A CLUSTER OF SHOWERS AND THUNDERSTORMS WERE DEVELOPING NEAR THE INTERSTATE 70 CORRIDOR OF NORTHWEST MISSOURI AND NORTHEAST KANSAS. THIS CLUSTER OF THUNDERSTORMS WILL LIKELY TAKE A TRAJECTORY TO THE SOUTH AND EAST...IMPACTING THE OZARKS REGION WITH SOME RAINFALL THROUGH THE MORNING HOURS. I DON'T THINK ALL LOCATIONS WILL EXPERIENCE THIS ACTIVITY...BUT MOST AREAS WILL. SHORT RANGE MODELS HAVE THIS CONVECTIVE CLUSTER EXITING THE EASTERN OZARKS RIGHT AROUND MID DAY...ALLOWING FOR WARM AND INCREASINGLY HUMID CONDITIONS FOR YOUR SATURDAY AFTERNOON ACTIVITIES. NO SEVERE THUNDERSTORMS ARE EXPECTED WITH THESE STORMS. HOWEVER...IT'S NOT OUT OF THE REALM OF POSSIBILITY THAT A COUPLE OF THE STRONGER UPDRAFTS PRODUCE SOME SMALL HAIL FROM TIME TO TIME. IT APPEARS AS THOUGH AN EXTENDED PERIOD OF DRY WEATHER WILL OCCUR FROM THIS AFTERNOON THROUGH AT LEAST WEDNESDAY MORNING. A 100 KNOT SPEED MAX WILL CARVE OUT A LONG WAVE TROUGH ACROSS THE INTERMOUNTAIN WEST DURING THIS TIME FRAME...POPPING UPPER SOUTHWEST FLOW ACROSS THE NATIONS MID SECTION THROUGH WEDNESDAY. THIS WILL PROMOTE HOT AND HUMID WEATHER...MUCH LIKE WHAT WE WOULD EXPERIENCE TOWARD LATE JUNE. AFTERNOON TEMPERATURES WILL WARM WELL INTO THE 80S ON A DAILY BASIS SUNDAY THROUGH WEDNESDAY...WHILE OVERNIGHT LOWS ONLY FALL INTO THE MID AND UPPER 60S. HELLO SUMMER. BOTH THE GFS AND THE ECMWF SUGGEST THAT SHOWERS AND THUNDERSTORMS WILL ERUPT ALONG A KANSAS DRY LINE WEDNESDAY AFTERNOON IN RESPONSE TO A BELT OF UPPER LEVEL LIFT THAT OVERSPREADS THIS FEATURE. THESE STORMS WILL TRACK DIRECTLY OVER THE MISSOURI OZARKS REGION WEDNESDAY EVENING AND NIGHT IF THE GFS SOLUTION WAS TO MATERIALIZE. MEANWHILE THE ECMWF HAS MORE OF A SIGNAL FOR A PLAINS EPISODE OF SEVERE WEATHER...AND KEEPING THE OZARKS AIRMASS CAPPED AND AWAY FROM THE DRY LINE. IF THE GFS BEGINS TO TREND TOWARD THIS ECMWF SOLUTION...THEN WE MAY NEED TO START CUTTING BACK ON POPS FOR THE WEDNESDAY NIGHT INTO THURSDAY TIME FRAME. CRAMER && .AVIATION... FOR THE 06Z KSGF...KJLN AND KBBG TAFS...A STRONG LOW LEVEL JET WILL SPREAD OVER THE REGION OVERNIGHT...CREATING LOW LEVEL WIND SHEAR CONCERNS AT THE TAF SITES. AN UPPER LEVEL DISTURBANCE WILL ALSO TRACK ACROSS THE REGION OVERNIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EAST CENTRAL KANSAS OVERNIGHT AND WILL SPREAD TO THE SOUTH AND EAST. THE BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD REMAIN NORTH OF THE TAF SITES WITH MORE SCATTERED ACTIVITY EXPECTED FARTHER TO THE SOUTH AT THIS TIME. THEREFORE...HAVE GONE WITH TEMPO GROUPS TO ACCOUNT FOR THIS ACTIVITY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 7, 4:48 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 448 AM CDT SAT MAY 7 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 448 AM CDT SAT MAY 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK FOR LIGHTNING. LIMITED RISK FOR LARGE HAIL. DISCUSSION... A CLUSTER OF THUNDERSTORMS WILL TRANSLATE ACROSS SOUTHERN MISSOURI THIS MORNING. A FEW OF THESE STORMS WILL CONTAIN LARGE HAIL UP TO THE SIZE OF QUARTERS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE BY WEDNESDAY EVENING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING FOR AREAS EAST OF THE HIGHWAY 71 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, May 7, 4:17 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT SAT MAY 7 2011
MOZ088-093-094-071000-
JASPER MO-NEWTON MO-LAWRENCE MO-
417 AM CDT SAT MAY 7 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN NEWTON...SOUTHEASTERN
JASPER AND SOUTHERN LAWRENCE COUNTIES UNTIL 500 AM CDT...
AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FIDELITY...OR 8 MILES SOUTH OF CARTHAGE...
MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA...CHESAPEAKE...DIAMOND...
FIDELITY...FREISTATT...HOBERG...LA RUSSELL...MARIONVILLE...MOUNT
VERNON...PIERCE CITY...REEDS...RITCHEY...SARCOXIE...STOTTS CITY...
VERONA AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 50 WILL ALSO BE IMPACTED BY
THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3692 9392 3694 9435 3716 9436 3716 9361
3692 9361
TIME...MOT...LOC 0917Z 277DEG 35KT 3706 9425
DSASpecial weather statement, May 7, 4:32 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 AM CDT SAT MAY 7 2011 MOZ066-071000- VERNON MO- 432 AM CDT SAT MAY 7 2011 ...SIGNIFICANT WEATHER ALERT FOR VERNON COUNTY UNTIL 500 AM CDT... AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNDVILLE...OR 7 MILES WEST OF NEVADA... MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...HARWOOD...MILO... MONTEVALLO...MOUNDVILLE...NEVADA...RICHARDS...SHELDON AND WALKER. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3792 9460 3801 9406 3764 9407 3765 9460 TIME...MOT...LOC 0932Z 283DEG 33KT 3779 9441 DSA
Special weather statement, May 7, 4:37 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 437 AM CDT SAT MAY 7 2011 MOZ102-071015- BARRY MO- 437 AM CDT SAT MAY 7 2011 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BARRY COUNTY UNTIL 515 AM CDT... AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SELIGMAN...OR 13 MILES SOUTHWEST OF CASSVILLE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE EAGLE ROCK...GOLDEN...SELIGMAN...SHELL KNOB AND WASHBURN. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. LAT...LON 3661 9406 3664 9358 3650 9358 3649 9406 TIME...MOT...LOC 0938Z 267DEG 39KT 3651 9388 DSA
Local storm report, May 7, 4:41 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT SAT MAY 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL 3 W GOLDEN CITY 37.39N 94.15W
05/07/2011 E1.00 INCH BARTON MO EMERGENCY MNGR
&&
DCRAMERLocal storm report, May 7, 4:49 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT SAT MAY 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL RICHARDS 37.91N 94.56W
05/07/2011 E0.75 INCH VERNON MO LAW ENFORCEMENT
&&
DSALocal storm report, May 7, 4:50 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 AM CDT SAT MAY 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL GOLDEN CITY 37.39N 94.09W
05/07/2011 E1.00 INCH BARTON MO EMERGENCY MNGR
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:09 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 51 min |
| May 7, 4:17 AM CDT | Special Weather Statement | SGF | Lawrence | 43 min |
| May 7, 4:32 AM CDT | Special Weather Statement | SGF | Vernon | 28 min |
| May 7, 4:37 AM CDT | Special Weather Statement | SGF | Barry | 38 min |
| May 7, 4:44 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 46 min |
| May 7, 5:07 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 37 min |
| May 7, 5:12 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 29 min |
| May 7, 5:18 AM CDT | Special Weather Statement | SGF | Taney | 42 min |
| May 7, 7:11 AM CDT | Special Weather Statement | SGF | Douglas | 34 min |
| May 7, 7:47 AM CDT | Special Weather Statement | SGF | Howell | 43 min |
| May 7, 8:32 AM CDT | Special Weather Statement | SGF | Oregon | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.